# SDR AMTA200500252

- Difficulty date: March 11, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT TRACK AT SEAT 28DEF, HAS 2 LIGHTS INOPERATIVE.  FOUND LIGHTS UNPLUGGED.  PLUGGED LIGHTS IN IAW MM.  OPS CHECK GOOD. (K)
